# SDR YENA20101123157

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 34,728 hours, 12,462 cycles
- System (JASC): 2330 · Entertainment System
- Part: Unknown
- Condition: Odor
- Location: Entertain Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 836 STI-JFK, STRONG INTERMITTENT ODOR ON CLIMBOUT (HORRID, RUBBER ODOR) INFLIGHT DECK AND FWD GALLEY, DISAPPEARED AFTER RACK POWER TO OFF.  COMPLIED WITH TSM 23-39-00-810-801 "ELECTRICAL ODOR OR FUMES IN THE CABIN DUE TO LIVE TV SYSTEM" NO FAULTS FOUND.  NO ODOR NOTICED.  ALSO PERFORMED TSM 24-00-00-810-823, TSM 26-15-00-810-804, NO FAULTS FOUND.  PERFORMED BITE TEST OF DU'S PER 31-63-22 NO FAULTS NOTED.
